# SDR SWIA2019123147503

- Difficulty date: November 20, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING WS 53.60 CHANNEL IS CRACKED UPPER AFT CORNER AS MARKED. (C-CHECK) RO 12/27/2019  REMOVED AND REPLACED THE DAMAGED CHANNEL CLIP  (P/N 601R10203-25) AT WS 53.60 LHS REF DWG, CRJ200 SRM.  COMPLIED WITH SKYWEST TASK CARD
